# SDR DALA2017010400046

- Difficulty date: December 30, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 41,044 hours, 29,050 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LOWER HORIZONTAL BEAM JUST UNDER LOWER DOOR HINGE CRACKED. REPLACED LOWER HORIZONTAL BEAM ON FWD SERVICE DOOR IAW SRM 51-41-01-0G, 51-41-02 FIG 13, AND 51-41-05 FIG 2.
